Journal of Differential Geometry

Holomorphic immersions of a compact Kähler manifold into complex tori

Yozo Matsushima

Full-text: Open access

Article information

Source
J. Differential Geom., Volume 9, Number 2 (1974), 309-328.

Dates
First available in Project Euclid: 25 June 2008

Permanent link to this document
https://projecteuclid.org/euclid.jdg/1214432296

Digital Object Identifier
doi:10.4310/jdg/1214432296

Mathematical Reviews number (MathSciNet)
MR0350057

Zentralblatt MATH identifier
0284.57017

Subjects
Primary: 32C10
Secondary: 32J99: None of the above, but in this section

Citation

Matsushima, Yozo. Holomorphic immersions of a compact Kähler manifold into complex tori. J. Differential Geom. 9 (1974), no. 2, 309--328. doi:10.4310/jdg/1214432296. https://projecteuclid.org/euclid.jdg/1214432296


Export citation